# SDR REXA2021090200661

- Difficulty date: August 4, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB BOTTOM FASTNER FLANGE FOR STEP PNL 832 BT IS CORRODED.  LOCATED AND DRILLED NEW PAX DOOR AFT STAIR WEB AND INSTALLED SUPPORT ANGLES ONTO NEW WEB IAW SRM 51-40-11-001-
001-A01 AND 51-42-06-001-001-A01 REV 38.
